# SDR SWIA201437654

- Difficulty date: May 15, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 32,515 hours, 27,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED NR 1, NR 2 NR 3, NR 4 EMERGENCY BATTERY PACKS IAW AMM.
